# SDR SWIA200312009

- Difficulty date: May 22, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 24,980 hours, 32,730 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER LEFT INBOARD WING LOWER SURFACE AFT OF INBOARD FUEL CELL ACCESS PANEL.  FOUND DURING A CHECK INSPECTION.  COMPLIED WITH WING STRINGER REPAIR AT LEFT INBOARD WING LOWER SURFACE STRINGER NR 8 AT RIB NR 5 PER SRM 57-20-03.
